|COLD & COUGH TABLETS, NO PSE - 250 PER BOX|
|Item #: 60530|
This product was added to our catalog on .
Our pseudoephedrine-free cold and cough tablets offer temporary relief from cough, sore throat, minor aches and pains, headaches, nasal congestion, helps loosen phlegm (mucous) and thin bronchial secretions to make coughs more productive, temporarily reduces fever. Active ingredient (in each tablet): acetaminophen, 325 mg.; dextromethorphan HBr 15 mg., guaifenesin 200 mg.; phenylephrine HCI 5 mg.